MathSciNet Relay Station
MathSciNet bibliographic data
MR861089 (87k:49021) 49A34
Soner, Halil Mete Optimal control with state-space constraint. II. SIAM J. Control Optim. 24 (1986), no. 6, 1110–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement